# SDR FDEA201811300108

- Difficulty date: November 30, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 56,891 hours, 26,770 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLEASE EVALUATE EXISTING BLENDS ON LT WING UPPER SURFACE AT WS 791 TO WS 806, 7 INCHES AFT OF FRONT SPAR AND LEADING EDGE JOINT REMOVED CORROSION IAW SRM 51-10-02 REV 125. MEASURED AND EVALUATED BLEND OUTS IAW SRM 57-20-01-1A ALLOWABLE DAMAGE 1, FIG 101 TABLE III, FLAG NOTE H, REV 125. AND FOUND TO BE OUTSIDE LIMITS DUE TO LOCATION OF   DAMAGE. REPAIR CARRIED OUT IAW EA # F-5730-T0344299 A P1.
